MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number PLC181400
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Obstruction/Occlusion (2422)
Date of Event 02/11/2025
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2024, this 87-year-old male patient underwent endovascular treatment as a planned cut-down procedure for an abdominal aortic aneurysm.The patient was treated with a gore® excluder® conformable aaa endoprosthesis trunk ipsilateral leg endoprosthesis and two gore® excluder® endoprosthesis contralateral leg endoprosthesis devices.The gore® devices were successfully navigated to the intended location and successfully deployed.The sites were accessed percutaneously.Device catheters were successfully removed after successful access, delivery and deployment of the devices.He was discharged home on (b)(6) 2025.On (b)(6), 2025, the patient had a cta follow up.There was no loss of patency to any devices.It was noted that the right iliac leg component now covered the right internal iliac artery.This event is ongoing and no treatment was provided at this point.It is not known which of the devices is covering the right internal iliac.
 
Additional Manufacturer Narrative
It is unknown which gore® excluder® covered the right internal iliac.Additional excluder® included on this report: sn: (b)(6).Udi: ((b)(4).Catalog: plc141000.H.6.Investigation findings code c20: the device remains implanted and is not available for analysis.H.6.Investigation findings code c19: a review of the manufacturing records for the device verified that the lot met all pre-release specifications.H.6.Investigation conclusions code d12: it should be noted that, per the gore® excluder® aaa endoprosthesis instructions for use, complications associated with the use of the gore® excluder® aaa endoprosthesis that may occur include, but are not limited to, occlusion of native vessels.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL SILICON VALLEY B/P
2890 de la cruz blvd.
santa clara CA 95050
Manufacturer Contact
bryce wargin
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key21665270
Report Number3013164176-2025-02444
Device Sequence Number7625319
Product Code MIH
UDI-Device Identifier00733132618699
UDI-Public(01)00733132618699(17)270106
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberPLC181400
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2025
Initial Report FDA Received Date03/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CHOLESTEROL AND HYPERTENSION MEDICATIONS (NOT SPEC.
Patient Age87 YR
Patient SexMale
Patient Weight82 KG